# SDR AALA201603069011

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 3,194 hours, 1,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT ADVISES 4L DOOR EMER EXIT LIGHT ADJACENT TO SLIDE MISSING ITS COVER LENS.  INSTALLED COVER LENS ON THE EMER LIGHT AT THE 4L DOOR.
